# SDR P2EA01097

- Difficulty date: June 14, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING INBOARD AFT FLAP LOWER SKIN WITH DELAMINATION FROM WBL 71 TO WBL 95.  (M)
